# SDR DHL97717002

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Connector
- Part number: JG298A4
- Condition: Dirty
- Location: Nr 2 Engine Epr
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 EPR GAUGE STUCK AT 1.3 EPR.  CLEANED CANNON PLUG AT TRANSMITTER.  GROUND RAN AIRCRAFT, SYSTEM OPS CHECK NORMAL.
